# SDR CALA2016050900292

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 44,960 hours, 18,209 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 0970
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL 350 INTERMITTENT LOW PRESS ON NR 1 ENG HYD PUMP & MASTER CAUTION TO DROP TO ZERO.  GOOD PRESS 3000 PSI ON A SYS THROUGHOUT TOUCHDOWN.  QTY BOUNCED TO 16 AFTER LANDING.  FOUND ACOUSTIC FILTER HOUSING LEAKING FOR HYD A SYS.  R & R HYD A ACOUSTIC FILTER ASSEMBLY IAW AMM 29-11-27.  LEAK CHECKED GOOD.  DURING OPERATIONS CHECK FOUND NR 1 ENG HYD PUMP NOT PRODUCING ENOUGH PRESS.  R & R NR 1 ENG HYD PUMP IAW AMM 29-11-11.  OPERATIONS & LEAK CHECKED GOOD.  EMER DECLARED.
